# SDR IPXA2019121655024

- Difficulty date: December 15, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 25,534 hours, 16,944 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36251
- Condition: Damaged
- Location: Bs 760
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CD687936: EXTERRNAL FUSELAGE DAMAGE STA 760 BETWEEN S-10L TO S-19LFINAL REPAIR ACCOMPLISHED PER FINAL EO NO B757-5330-74592-A REPAIR IS TIME LIMITED TO 12 MONTHS FROM 12/14/19
